# SDR RAIA0009013

- Difficulty date: September 12, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 26,482 hours, 26,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: D229240003
- Condition: Failed
- Location: Lt Mlg
- Part time: 22,080 hours, 22,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7108-STL- LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH.
